Tareg Chest Pain Side Effect Reports
The following Tareg Chest Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chest Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Bronchopneumonia, Alveolitis Allergic, Depression, Osteoarthritis, Malaise, Memory Impairment, Dizziness, Chest Pain, Headache|
This Chest Pain side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 70-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,palpitations,thyroid disorder,nervousness. The patient was prescribed Tareg D (dosage: 1 Df, (320 Mg Vals/ 12,5 Mg Hydro) A Day), which was started on 200812. Concurrently used drugs:
|Chest Pain, Hyperkalaemia, International Normalised Ratio Increased, Lung Infection, Renal Failure|
This Chest Pain Tareg side effect was reported by a health professional from FRANCE on Jun 22, 2009. A Female , 89 years of age, was treated with Tareg. The patient presented the following health conditions:
|Blood Pressure Increased, Chest Pain, Cough, Feeling Abnormal, Gout, Headache, Heart Rate Decreased, Heart Rate Increased, Nasal Discomfort|
This is a Tareg side effect report of a 50-year-old patient (weight:NA) from , suffering from the following symptoms/conditions: hypertension, who was treated with Tareg (dosage:Unk, start time: May 23, 2008), combined with: NA., and developed a serious reaction and a Chest Pain side effect. The patient presented with:
|Asthenia, Blood Creatinine Increased, Blood Urea Increased, Bradycardia, Chest Pain, Fibrin D Dimer Increased, Haemodialysis, Hyperkalaemia, Polyuria|
A 79-year-old patient (weight: NA) from FRANCE with the following symptoms: NA started Tareg treatment (dosage: 160 Mg, Qd) on NS. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Atrial Fibrillation, Atrioventricular Block First Degree, Chest Pain, Loss Of Consciousness, Malaise, Sinus Bradycardia, Supraventricular Extrasystoles, Vomiting|
A patient from was prescribed and started Tareg on May 23, 2005. Patient felt the following Tareg side effects: atrial fibrillation, atrioventricular block first degree, chest pain, loss of consciousness, malaise, sinus bradycardia, supraventricular extrasystoles, vomiting Additional patient health information: male , 89 years of age, The consumer reported the following symptoms: . Tareg dosage: 120 Mg/day. Concurrently used drugs:
|Chest Pain, Myocardial Infarction|
This report suggests a potential Tareg Chest Pain side effect(s) that can have serious consequences. A 63-year-old patient from (weight:NA) was diagnosed with the following health condition(s): hypertension and used Tareg (dosage: 1 Df, Qd) starting Apr 04, 2005. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Chest Pain Causes and Reviews
Having a pain in your chest can be scary. It does not always mean that you are having a heart attack. There can be many other causes, including
- Other heart problems, such as angina
- Panic attacks
- Digestive problems, such as heartburn or esophagus disorders
- Sore muscles
- Lung diseases, such as pneumonia, pleurisy, or pulmonary embolism
- Costochondritis - an inflammation of joints in your chest
Some of these problems can be serious. Get immediate medical care if you have chest pain that does not go away, crushing pain or pressure in the chest, or chest pain along with nausea, sweating, dizziness or shortness of breath. Treatment depends on the cause of the pain.
Tareg Chest Pain Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|